Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Vuura

Red Pigmentation?

Recommended Posts

hello there everyone! :)

my boyfriend has been on accutane for 8 months now (about). His course is almost done, this is his last month! :) He seems to have a slight red pigmentation on the sides of his face, we were wondering if that will go away? Thank yous!

by the way, if you were wondering his face looks awesome :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×